Where the Comment is King

THE NEWS COMMENTER

VOTE  (0)  (0)

Ben Stein Issues WARNING: Suffers Severe Side Effects from COVID Vaccine DAYS AFTER Getting Shot (VIDEO)

Added 03-05-21 07:41:01pm EST - “American writer, lawyer, actor and comedian Ben Stein posted video this week warning Americans about the side-effects of the Moderna COVID vaccine booster shot. According to Stein he was horrible sick for days following the injection.…” - Thegatewaypundit.com

CLICK TO SHARE

Posted By TheNewsCommenter: From Thegatewaypundit.com: “Ben Stein Issues WARNING: Suffers Severe Side Effects from COVID Vaccine DAYS AFTER Getting Shot (VIDEO)”. Below is an excerpt from the article.

Ben Stein: I had the COVID booster by Moderno four or five days ago and I am still feeling wild side effects from it like I have the worst flu in the world, extreme shortness of breath, dizziness, fatigue, extreme irrational thinking. And it has just been devastating.

The video is posted on Banned.video because we all know the tech giants will not approve of anti-vaccine testimonials.

TRENDING: Kamala Harris Takes Call with Israeli Prime Minister Benjamin Netanyahu on Behalf of Joe Biden

Read more...

If you don't see any comments yet, congrats! You get first comment. Be nice and have fun.

CLICK TO SHARE

BACK TO THE HOME-PAGE